# SDR AALA201803089003

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 56,837 hours, 21,282 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN AIRFRAME VIBRATION, FOUND EXCESSIVE PLAY ON THE RIGHT ELEVATOR HINGE FITTING NR 3. REPLACED THE HINGE FITTING IAW AMM 55-16-42-400-001-A.  THE AIRCRAFT WAS GROUNDED.
